MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0607
Medical Device Problem Codes Pacing Problem (1439); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use trans-ray plus 7.5fr 35cc intra aortic balloon (iab) was inserted and connected to the cardiosave in the usual way and started to be used, the sensor signal was not recognized and recalibration did not improve the situation.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: e1 (initial reporter), h6 (medical device problem code, type of investigation, investigation findings, investigation conclusions).
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(6).Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, conclusion), h11.The iab was returned with the membrane completely unfolded and blood on the exterior of the catheter.A kink was found on the catheter tubing and inner lumen near the y-fitting approximately 73.4cm from iab tip.A sensor output test was performed and a pressure reading could not be obtained.The technician then used an optical light to detect any breaks in the sensor's optical fiber and a break was observed within the y-fitting.The optical fiber was found to be broken confirming the reported problem.We are unable to determine when this may have occurred.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24429559
Report Number2248146-2026-0000721
Device Sequence Number10304034
Product Code DSP
UDI-Device Identifier10607567111711
UDI-Public(01)10607567111711(17)280303(10)3000457463(11)250303
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0607
Device Catalogue Number0684-00-0607
Device Lot Number3000457463
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/09/2026
04/16/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/18/2026
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE PUMP.
Patient SexUnknown